# SDR 2004FA0000851

- Difficulty date: September 23, 2004
- Submitted: September 23, 2004
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft serial: 5368
- Aircraft time: 10 hours, 10 cycles
- Engine: Pwa PW545A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Distorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DELIVERY OF A NEW AIRCRAFT, DAY ACCEPTANCE CHECK CARRIED OUT AND AIRCRAFT ACCEPTED. DURING NIGHT FLYING LT WINDSCREEN OBSERVED TO HAVE PARALLAX DISTORTION ERROR. DAY TESTS CARRIED OUT OF GRID TEST AND WATER TEST.  WINDSCREEN CERTIFIED SERVICEABLE BY VENDOR AND MFG ENGINEERS. PILOTS INSISTED CHECK BE CARRIED OUT AT NIGHT BY TEST PILOT WHO CONFIRMED DEFECT.  WINDSCREEN CHANGED.  PRESENT DAY TESTS ONLY FOR WINDSCREEN PARALLAX AND DISTORTIONS INADEQUATE TO DETECT THESE FLAWS WHICH CAN ONLY BE DETECTED AT NIGHT. MFG INDICATES THIS IS THE FIRST CASE DETECTED. SINCE THE PRESENT DAY TESTS ONLY CANNOT DETECT THIS FLAW/DEFECT MANY AIRCRAFT MUST BE FLYING WITH THIS DEFECT.
